# SDR 04FDEA001092

- Difficulty date: April 24, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46601
- Aircraft time: 73,116 hours, 29,872 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Worn
- Location: Lt Wing Aileron
- Component: Aileron
- Component part number: ARC12837
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING INBOARD AILERON, LEADING EDGE SKIN PART NUMBER ARC1283-7 IS WORN BEYOND LIMITS AND NEEDS TO BE FABRICATED.  LIMITS DOCUMENTED ON CARD N00519.  MATERIAL ID PANEL AND FABRICATED PANEL IAW DOUGLAS DRAWING ARC1283.  PART TO BE INSTALLED ON N00519.
